NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Hello, my girlfriend used Sendinor 2 (contraceptive pill) just thirty minutes we had unprotected sex. She completed the dose after twelve hours. But another twelve hours after, that's twenty hours after the first dose, she began to urinate traces of blood and she's having pain in her privates after urination. A pharmacist recommended a pain relief drug, but the blood persists afterwards. Thanks pain reduces, though. The sex was a day after her monthly cycle. Please, what's going on? "

Tags:
    User Avatar
    A 21 years year old male asked:
    4 months ago
    Hello, my girlfriend used Sendinor 2 (contraceptive pill) just thirty minutes we had unprotected sex. She completed the dose after twelve hours. But another twelve hours after, that's twenty hours after the first dose, she began to urinate traces of blood and she's having pain in her privates after urination. A pharmacist recommended a pain relief drug, but the blood persists afterwards. Thanks pain reduces, though. The sex was a day after her monthly cycle. Please, what's going on?
    Dr. Omosefe E answered:
    4 months ago
    Good afternoon. It's normal to start bleeding again after sex when it's just shortly after completion of the monthly period. Give it a few more days, the bleeding will stop. As for the pain, if it was traumatic, it can be painful afterwards. The analgesic should stop the pain. Take care.
    Doctors avatar
    User Avatar
    A 21 years year old male asked:
    4 months ago
    Hello,m Doctor, thanks for your response previously. Like you said last, the blood in my girlfriend's urine has ceased. However, the pain in my her privates still persists. After relieving her for some time, it escalated again earlier today. In addition to that, she urinates more frequently, like seven times daily now. It's kind of confusing. Please what could be wrong, and what can we do now?
    Dr. Omosefe E answered:
    4 months ago
    Good afternoon. If her fluid intake has increased recently, she will have to urinate more often. If not, let her go and get tested doing urine analysis.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app